# SDR DALA1102445534

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 70,875 hours, 28,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT L4 DOOR FLOOR LEVEL AFT BOX BEAM, LBL 54  FROM STA 1661 TO STA 1681.  REMOVED CORROSION AT LT DOOR, FLOOR LEVEL AFT BOX BEAM, LBL 54 FROM STA 1661 TO STA 1681 PER REF PS 900-2-4-1- NR 1.  FOUND OUT OF LIMITS IAW REF SRM 53-00-51, PAGE 103, FIG 101, DETAIL U1.  R & R BOX BEAM IAW REF SRM 51-40-02, PAGE 7. COMPLETED.
